Aspirin overdose increases

  • 2304
  • 0

High fever in young children is a common symptom of influenza and influenza-like illnesses. The pediatric consultant, Dr. Sh.Enkhtur said, "There are various ways to reduce the fever.” For example, aspirin is primarily used as a pain reliever and fever reducer. However, overdosing the usage of aspirin and giving them to infants whenever they catch cold is a cause of the side effects. Therefore, when using this medicine, the dosage should be adjusted according to the description of the doctor. Since it is an over-the-counter drug in a pharmacy, there is a risk of poisoning when people arbitrarily overdose. An overdose may cause rapid breathing (hyperventilation), vomiting, dehydration, fever, double vision, fainting and have a negative effect. 

He then highlighted that “The World Health Organization (WHO) has banned the use of aspirin for the common cold for the past 20 years. During outbreaks, giving aspirin to young children increased the risk of serious illness and even death. After the implementation of WHO's recommendations, the exposure of children to aspirin overdose in Mongolia has decreased significantly. Unfortunately, the incidence of aspirin overdose and death tends to increase in recent years."

Chantsalmaa Demchigkhorloo

0 COMMENTS